Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have red itchy swollen bump on face. Applied Hydrocortisone. Bug bite?

Saturday I noticed a little itchy bump on the right side of my chin , didn t think anything about it. Applied rubbing alcohol on it and went to bed. Woke up Sunday and it turned into a bigger bump, red, and my face was swollen. Today its about the same and I ve tried to apply medicine to it such as Hydrocortisone but its still red and swollen. Could this be from a bug bite?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi...thanks for writing here...You are suffering from cellulitis which is a skin deep infection ,You can take analgesics like ibuprofen and paracetamol with antibiotics like amoxy clav ,but better consult a doctor in nearby area and take treatment .Do not apply anything on it,do not squeeze it ,you can just apply ice compressions over it to reduce swelling.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor